Alert archive / Tennessee / Special Weather Statements in 2015
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jul 2, 2015, 2:19 AM CDT for Trousdale County, Wilson County, Tennessee. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 2:19 AM CDT (07:19 UTC)
- Expired
- Jul 2, 2015, 3:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Nashville, TN
Counties Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 37 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1041 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
499
WWUS84 KOHX 020719
SPSOHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
219 AM CDT THU JUL 2 2015
TNZ008-009-028-029-020800-
TROUSDALE TN-SUMNER TN-MACON TN-WILSON TN-
219 AM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON...EASTERN SUMNER...
TROUSDALE AND NORTHEASTERN WILSON COUNTIES UNTIL 300 AM CDT...
AT 218 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF PORTLAND TO
NEAR LEBANON...AND MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...HARTSVILLE...PORTLAND...WESTMORELAND...DICKERSON
CHAPEL RECREATION AREA...BLEDSOE CREEK STATE PARK...TUCKERS
CROSSROADS...BETHPAGE AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3664 8610 3637 8606 3634 8610 3630 8612
3629 8614 3626 8612 3620 8609 3619 8610
3612 8607 3610 8639 3659 8647 3665 8635
TIME...MOT...LOC 0718Z 249DEG 19KT 3655 8640 3615 8634
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jul 1, 11:29 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jul 1, 11:29 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1129 PM CDT WED JUL 1 2015 .AVIATION UPDATE...FOR 06Z AVIATION FORECASTS. SCATTERED TSTMS ARE EXPECTED TO CONTINUE DEVELOPING OVER MIDDLE TENNESSEE FOR THE NEXT SEVERAL HOURS, LIKELY BECOMING NUMEROUS BETWEEN 09Z AND 13Z AS SEVERAL MESO COMPLEXES SPREAD IN FROM THE NORTHWEST. EXPECT MAINLY MVFR CONDITIONS AT AREA TERMINALS THROUGH THE FORECAST PERIOD, AS AIR MASS REMAINS UNSTABLE AND CONDUCIVE TO INTERMITTENT PERIODS OF TSTMS AND CIGS BTWN 25K AND 30K FT. EACH TERMINAL SHOULD BE ABLE TO SQUEEZE OUT AT LEAST BRIEF PERIODS OF VFR CONDITIONS WHEN TSTMS ARE LEAST NUMEROUS, BUT IT'S HARD TO PREDICT THOSE PERIODS WITH ANY DEGREE OF CONFIDENCE. THIS WILL BE A DAY WHEN PILOTS WILL NEED TO KEEP AN ESPECIALLY CLOSE EYE ON RADAR TRENDS WHEN MAKING FLIGHT PLANS, AND STAY ABREAST OF ANY AND ALL TAF AMENDMENTS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 82 70 80 69 / 90 80 80 60 CLARKSVILLE 80 69 80 69 / 90 90 80 50 CROSSVILLE 78 67 75 66 / 100 70 80 60 COLUMBIA 82 69 80 70 / 90 80 80 60 LAWRENCEBURG 82 69 81 69 / 100 80 80 60 WAVERLY 81 69 79 69 / 90 90 80 50 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Jul 1, 5:14 PM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 514 PM CDT WED JUL 1 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-021030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 514 PM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL ACROSS ALL OF MIDDLE TENNESSEE...MAINLY AFTER MIDNIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS MIDDLE TENNESSEE LATER TONIGHT. A FEW STORMS MAY BE STRONG OR SEVERE WITH DAMAGING WINDS THE MAIN THREAT. IN ADDITION...AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY SEE HEAVY RAINFALL AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL ACROSS ALL OF MIDDLE TENNESSEE. A COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE ACROSS MIDDLE TENNESSEE ON THURSDAY...WITH ANOTHER ROUND OF SHOWERS AND STORMS AFFECTING THE AREA ON FRIDAY. A FEW STORMS MAY BE STRONG OR SEVERE WITH DAMAGING WINDS THE MAIN THREAT. IN ADDITION...AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY SEE HEAVY RAINFALL AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... REPORTS FROM SPOTTERS MAY BE NEEDED THURSDAY AND FRIDAY.
In the hours before
Special weather statement, Jul 2, 12:36 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CDT THU JUL 2 2015
TNZ027-020600-
DAVIDSON TN-
1236 AM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON COUNTY UNTIL
100 AM CDT...
AT 1235 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BELLEVUE...OR 9 MILES SOUTHWEST OF NASHVILLE...MOVING EAST AT 20
MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NASHVILLE...BRENTWOOD...FOREST HILLS...OAK HILL...BELLE MEADE...
HERMITAGE...ANTIOCH...BELLEVUE...NASHVILLE INTERNATIONAL
AIRPORT...BERRY HILL...BELLS BEND AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3621 8659 3602 8659 3601 8661 3599 8662
3597 8662 3599 8668 3601 8671 3601 8673
3603 8678 3605 8693 3602 8699 3616 8699
TIME...MOT...LOC 0535Z 269DEG 18KT 3608 8690
SHAMBURGERSpecial weather statement, Jul 2, 12:56 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1256 AM CDT THU JUL 2 2015
TNZ007-008-020630-
SUMNER TN-ROBERTSON TN-
1256 AM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROBERTSON AND
NORTHWESTERN SUMNER COUNTIES UNTIL 130 AM CDT...
AT 1255 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SPRINGFIELD...MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...PORTLAND...WHITE HOUSE...MILLERSVILLE...GREENBRIER...
RIDGETOP...CROSS PLAINS...WALNUT GROVE...ORLINDA...MITCHELLVILLE AND
COTTONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3641 8643 3639 8674 3641 8675 3639 8678
3638 8686 3655 8691 3665 8658 3664 8655
3665 8650
TIME...MOT...LOC 0555Z 257DEG 21KT 3649 8680
SHAMBURGERSpecial weather statement, Jul 2, 1:16 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
116 AM CDT THU JUL 2 2015
TNZ028-062-020645-
WILSON TN-RUTHERFORD TN-
116 AM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUTHERFORD AND
SOUTHWESTERN WILSON COUNTIES UNTIL 145 AM CDT...
AT 116 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WALTERHILL...OR 11 MILES NORTH OF MURFREESBORO...MOVING EAST AT 30
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SMYRNA...LA VERGNE...WATERTOWN...WALTERHILL...RURAL HILL...MILTON...
CEDARS OF LEBANON STATE PARK AND LASCASSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3614 8615 3591 8615 3590 8616 3594 8652
3606 8653 3610 8652
TIME...MOT...LOC 0616Z 267DEG 26KT 3602 8643
SHAMBURGERLocal storm report, Jul 2, 2:07 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
207 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG 8 WSW DICKSON 36.05N 87.51W
07/01/2015 DICKSON TN FACEBOOK
DELAYED REPORT. BARN ROOF BLOWN OFF ON MANLEY LOOP.
1143 AM TSTM WND DMG 4 NNE DICKSON 36.13N 87.36W
07/01/2015 DICKSON TN FACEBOOK
DELAYED REPORT. TREES BLOWN DOWN ON HIGHWAY 48N BETWEEN
DICKSON AND CHARLOTTE.
&&
EVENT NUMBER OHX1500611
EVENT NUMBER OHX1500612
SHAMBURGERLocal storm report, Jul 2, 2:08 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
208 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM TSTM WND DMG WAVERLY 36.09N 87.79W
07/01/2015 HUMPHREYS TN EMERGENCY MNGR
SEVERAL TREES DOWN AND POWER OUTAGES IN WAVERLY...
INCLUDING A TREE ON A HOUSE ON DUFFLE STREET.
1120 AM TSTM WND DMG MCEWEN 36.11N 87.64W
07/01/2015 HUMPHREYS TN EMERGENCY MNGR
SEVERAL TREES DOWN AND POWER OUTAGES IN MCEWEN
1130 AM TSTM WND DMG 8 WSW DICKSON 36.05N 87.51W
07/01/2015 DICKSON TN FACEBOOK
DELAYED REPORT. BARN ROOF BLOWN OFF ON MANLEY LOOP.
1140 AM TSTM WND DMG 2 W DICKSON 36.08N 87.41W
07/01/2015 DICKSON TN EMERGENCY MNGR
TREES DOWN ALONG ENO ROAD AND HWY 48 SOUTH
1142 AM TSTM WND DMG 3 S DICKSON 36.03N 87.38W
07/01/2015 DICKSON TN EMERGENCY MNGR
TREES DOWN NEAR MILE 171 ON I-40 SOUTH OF DICKSON
1143 AM TSTM WND DMG 4 NNE DICKSON 36.13N 87.36W
07/01/2015 DICKSON TN FACEBOOK
DELAYED REPORT. TREES BLOWN DOWN ON HIGHWAY 48N BETWEEN
DICKSON AND CHARLOTTE.
1212 PM TSTM WND DMG 4 S JOELTON 36.25N 86.87W
07/01/2015 DAVIDSON TN 911 CALL CENTER
LARGE TREE DOWN ON CLARKSVILLE PIKE
1228 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
07/01/2015 MAURY TN FACEBOOK
TREES DOWN BLOCKING THE ROAD NEAR THE INTERSECTION OF
BEECHCROFT RD AND DR ROBERTSON RD.
0130 PM TSTM WND DMG 1 N SHELBYVILLE 35.50N 86.45W
07/01/2015 BEDFORD TN TRAINED SPOTTER
TWO TREES DOWN. ONE TREE WAS ON COLLIER AVE AND THE
OTHER TREE WAS 1 MILE SOUTH OF THE SHELBYVILLE MUNICIPAL
AIRPORT.
0140 PM TSTM WND GST 3 N SHELBYVILLE 35.53N 86.45W
07/01/2015 M52 MPH BEDFORD TN AWOS
AT KSYI SHELBYVILLE AIRPORT
0145 PM TSTM WND DMG TULLAHOMA 35.37N 86.22W
07/01/2015 COFFEE TN PUBLIC
LARGE BRANCH SNAPPED AND ESTIMATED WIND GUST OF 50 MPH
0145 PM LIGHTNING 8 S LAWRENCEBURG 35.13N 87.34W
07/01/2015 LAWRENCE TN 911 CALL CENTER
HOUSE FIRE DUE TO LIGHTNING IN LEOMA.
&&
EVENT NUMBER OHX1500601 OHX1500602 OHX1500611 OHX1500604 OHX1500603
OHX1500612 OHX1500607 OHX1500610 OHX1500608 OHX1500605 OHX1500606
OHX1500609
SHAMBURGERSpecial weather statement, Jul 2, 2:19 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
219 AM CDT THU JUL 2 2015
TNZ008-009-028-029-020800-
TROUSDALE TN-SUMNER TN-MACON TN-WILSON TN-
219 AM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON...EASTERN SUMNER...
TROUSDALE AND NORTHEASTERN WILSON COUNTIES UNTIL 300 AM CDT...
AT 218 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF PORTLAND TO
NEAR LEBANON...AND MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...HARTSVILLE...PORTLAND...WESTMORELAND...DICKERSON
CHAPEL RECREATION AREA...BLEDSOE CREEK STATE PARK...TUCKERS
CROSSROADS...BETHPAGE AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3664 8610 3637 8606 3634 8610 3630 8612
3629 8614 3626 8612 3620 8609 3619 8610
3612 8607 3610 8639 3659 8647 3665 8635
TIME...MOT...LOC 0718Z 249DEG 19KT 3655 8640 3615 8634
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:14 PM CDT | Special Weather Statement | OHX | Maury | 31 min |
| Jul 1, 11:11 PM CDT | Areal Flood Advisory | OHX | Maury, Williamson | 2 hr |
| Jul 2, 12:11 AM CDT | Special Weather Statement | OHX | Davidson | 34 min |
| Jul 2, 12:36 AM CDT | Special Weather Statement | OHX | Davidson | 24 min |
| Jul 2, 12:45 AM CDT | Severe Thunderstorm Warning | OHX | Davidson | 30 min |
| Jul 2, 12:56 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 34 min |
| Jul 2, 1:16 AM CDT | Special Weather Statement | OHX | Wilson | 29 min |
| Jul 2, 4:07 AM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 38 min |
| Jul 2, 4:14 AM CDT | Special Weather Statement | OHX | Davidson | 31 min |
| Jul 2, 4:57 AM CDT | Special Weather Statement | OHX | Sumner | 33 min |
| Jul 2, 4:59 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 31 min |
| Jul 2, 5:51 AM CDT | Special Weather Statement | OHX | Smith | 24 min |
| Jul 2, 6:22 AM CDT | Special Weather Statement | OHX | Smith | 38 min |
| Jul 2, 6:40 AM CDT | Areal Flood Advisory | OHX | DeKalb, Putnam, White | 2 hr |
| Jul 2, 3:27 PM CDT | Special Weather Statement | OHX | Bedford | 48 min |
| Jul 2, 4:14 PM CDT | Special Weather Statement | OHX | Houston | 31 min |
| Jul 2, 4:18 PM CDT | Special Weather Statement | OHX | Coffee | 27 min |
| Jul 2, 5:22 PM CDT | Special Weather Statement | OHX | Wilson | 23 min |
| Jul 2, 6:31 PM CDT | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Overton, Pickett | 3 hr |
| Jul 2, 6:57 PM CDT | Special Weather Statement | OHX | Clay | 33 min |
Nearby
Special Weather Statements in Tennessee, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.